Alert archive / California / Small Craft Advisories in 2018

Small Craft Advisory 3, NWS San Francisco Bay Area, CA

January 3, 2018

NWS San Francisco Bay Area, CA issued this small craft advisory at Jan 3, 2018, 2:29 PM PST. It took effect at Jan 3, 2018, 9:00 PM PST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jan 3, 2018, 2:29 PM PST (22:29 UTC)
In effect from
Jan 3, 2018, 9:00 PM PST
Expired
Jan 4, 2018, 3:00 AM PST
In force
6 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted.

630 
WHUS76 KMTR 032229
MWWMTR

URGENT - Marine Weather Message
National Weather Service San Francisco CA
229 PM PST Wed Jan 3 2018


PZZ560-040630-
/O.CAN.KMTR.SC.Y.0001.000000T0000Z-180104T1100Z/
/O.NEW.KMTR.SC.Y.0003.180104T0500Z-180104T1100Z/
/O.CAN.KMTR.SC.Y.0002.180104T1700Z-180105T0500Z/
/O.NEW.KMTR.SC.Y.0004.180105T0500Z-180105T1100Z/
Pigeon Point to Point Pinos To 10 nm-
229 PM PST Wed Jan 3 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 AM
PST THURSDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THURSDAY TO 3 AM PST
FRIDAY...

The National Weather Service in San Francisco has issued a Small
Craft Advisory, which is in effect from 9 PM this evening to 3 AM
PST Thursday. A Small Craft Advisory has also been issued from
9 PM Thursday to 3 AM PST Friday.

* WINDS...Southeast 15 to 25 kt with gusts up to 30 kt.

* SEAS...6 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.


&&

$$

PZZ565-040630-
/O.CAN.KMTR.SC.Y.0001.000000T0000Z-180104T1100Z/
/O.NEW.KMTR.SC.Y.0003.180104T0500Z-180104T1100Z/
/O.CAN.KMTR.SC.Y.0002.180104T1700Z-180105T0500Z/
/O.NEW.KMTR.SC.Y.0004.180105T0500Z-180105T1100Z/
Point Pinos To Point Piedras Blancas To 10 nm-
229 PM PST Wed Jan 3 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 AM
PST THURSDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THURSDAY TO 3 AM PST
FRIDAY...

The National Weather Service in San Francisco has issued a Small
Craft Advisory, which is in effect from 9 PM this evening to 3 AM
PST Thursday. A Small Craft Advisory has also been issued from
9 PM Thursday to 3 AM PST Friday.

* WINDS...Southeast 10 to 20 kt with gusts up to 25 kt.

* SEAS...7 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ571-040630-
/O.CAN.KMTR.SC.Y.0001.180103T2300Z-180104T1100Z/
/O.EXT.KMTR.SC.Y.0002.180103T2300Z-180105T1100Z/
Point Reyes to Pigeon Point 10 To 60 nm Offshore-
229 PM PST Wed Jan 3 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST FRIDAY...

* WINDS...Southeast 15 to 25 kt with gusts up to 35 kt.

* SEAS...8 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ575-040630-
/O.CAN.KMTR.SC.Y.0001.180103T2300Z-180104T1100Z/
/O.EXT.KMTR.SC.Y.0002.180104T2300Z-180105T1100Z/
Pigeon Point to Point Pinos 10 To 60 nm Offshore-
229 PM PST Wed Jan 3 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THURSDAY TO 3 AM
PST FRIDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in San Francisco has cancelled the
Small Craft Advisory.

* WINDS...South 20 to 30 kt with gusts up to 35 kt.

* SEAS...8 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ576-040630-
/O.CAN.KMTR.SC.Y.0001.180103T2300Z-180104T1100Z/
/O.EXT.KMTR.SC.Y.0002.180104T2300Z-180105T1100Z/
Point Pinos To Point Piedras Blancas 10 To 60 nm Offshore-
229 PM PST Wed Jan 3 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THURSDAY TO 3 AM
PST FRIDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in San Francisco has cancelled the
Small Craft Advisory.

* WINDS...Southeast 15 to 25 kt with gusts up to 30 kt.

* SEAS...7 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ545-040630-
/O.EXB.KMTR.SC.Y.0001.180104T0500Z-180104T1100Z/
/O.EXB.KMTR.SC.Y.0002.180105T0500Z-180105T1100Z/
Point Reyes To Pigeon Point To 10 nm-
229 PM PST Wed Jan 3 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 AM
PST THURSDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THURSDAY TO 3 AM PST
FRIDAY...

The National Weather Service in San Francisco has issued a Small
Craft Advisory, which is in effect from 9 PM this evening to 3 AM
PST Thursday. A Small Craft Advisory has also been issued from
9 PM Thursday to 3 AM PST Friday.

* WINDS...Southeast 15 to 25 kt with gusts up to 35 kt.

* SEAS...6 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ570-040630-
/O.EXT.KMTR.SC.Y.0001.000000T0000Z-180105T1100Z/
Point Arena To Point Reyes 10 To 60 nm Offshore-
229 PM PST Wed Jan 3 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST FRIDAY...

* WINDS...Southeast 15 to 25 kt with gusts up to 35 kt.

* SEAS...8 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ540-040630-
/O.EXT.KMTR.SC.Y.0001.180103T2300Z-180105T1100Z/
Point Arena To Point Reyes To 10 nm-
229 PM PST Wed Jan 3 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST FRIDAY...

* WINDS...Southeast 15 to 25 kt with gusts up to 35 kt.

* SEAS...7 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
2 follow-up statements
921 
WHUS76 KMTR 040535
MWWMTR

URGENT - Marine Weather Message
National Weather Service San Francisco CA
935 PM PST Wed Jan 3 2018


PZZ545-041345-
/O.CON.KMTR.SC.Y.0001.000000T0000Z-180104T1100Z/
/O.CON.KMTR.SC.Y.0002.180105T0500Z-180105T1100Z/
Point Reyes To Pigeon Point To 10 nm-
935 PM PST Wed Jan 3 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
THURSDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THURSDAY TO
3 AM PST FRIDAY...

* WINDS...Southeast 15 to 25 kt with gusts up to 35 kt.

* SEAS...6 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ560-041345-
/O.CON.KMTR.SC.Y.0003.000000T0000Z-180104T1100Z/
/O.CON.KMTR.SC.Y.0004.180105T0500Z-180105T1100Z/
Pigeon Point to Point Pinos To 10 nm-
935 PM PST Wed Jan 3 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
THURSDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THURSDAY TO
3 AM PST FRIDAY...

* WINDS...South 15 to 25 kt with gusts up to 30 kt.

* SEAS...6 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ565-041345-
/O.CON.KMTR.SC.Y.0003.000000T0000Z-180104T1100Z/
/O.CON.KMTR.SC.Y.0004.180105T0500Z-180105T1100Z/
Point Pinos To Point Piedras Blancas To 10 nm-
935 PM PST Wed Jan 3 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
THURSDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THURSDAY TO
3 AM PST FRIDAY...

* WINDS...Southeast 10 to 20 kt with gusts up to 25 kt.

* SEAS...7 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ570-041345-
/O.CON.KMTR.SC.Y.0001.000000T0000Z-180105T1100Z/
Point Arena To Point Reyes 10 To 60 nm Offshore-
935 PM PST Wed Jan 3 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY...

* WINDS...Southeast 15 to 25 kt with gusts up to 35 kt.

* SEAS...8 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ571-041345-
/O.CON.KMTR.SC.Y.0002.000000T0000Z-180105T1100Z/
Point Reyes to Pigeon Point 10 To 60 nm Offshore-
935 PM PST Wed Jan 3 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY...

* WINDS...Southeast 15 to 25 kt with gusts up to 35 kt.

* SEAS...8 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ540-041345-
/O.CON.KMTR.SC.Y.0001.000000T0000Z-180105T1100Z/
Point Arena To Point Reyes To 10 nm-
935 PM PST Wed Jan 3 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY...

* WINDS...Southeast 15 to 25 kt with gusts up to 35 kt.

* SEAS...7 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ575-041345-
/O.CON.KMTR.SC.Y.0002.180104T2300Z-180105T1100Z/
Pigeon Point to Point Pinos 10 To 60 nm Offshore-
935 PM PST Wed Jan 3 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THURSDAY TO
3 AM PST FRIDAY...

* WINDS...Southeast 20 to 30 kt with gusts up to 35 kt.

* SEAS...8 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ576-041345-
/O.CON.KMTR.SC.Y.0002.180104T2300Z-180105T1100Z/
Point Pinos To Point Piedras Blancas 10 To 60 nm Offshore-
935 PM PST Wed Jan 3 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THURSDAY TO
3 AM PST FRIDAY...

* WINDS...Southeast 15 to 25 kt with gusts up to 30 kt.

* SEAS...7 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
639 
WHUS76 KMTR 041043
MWWMTR

URGENT - Marine Weather Message
National Weather Service San Francisco CA
243 AM PST Thu Jan 4 2018

PZZ560-041145-
/O.EXP.KMTR.SC.Y.0003.000000T0000Z-180104T1100Z/
/O.CAN.KMTR.SC.Y.0004.180105T0500Z-180105T1100Z/
Pigeon Point to Point Pinos To 10 nm-
243 AM PST Thu Jan 4 2018

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS
MORNING...
...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in San Francisco has cancelled the
Small Craft Advisory.

Winds have fallen below criteria.

$$

PZZ576-041145-
/O.CAN.KMTR.SC.Y.0002.180104T2300Z-180105T1100Z/
Point Pinos To Point Piedras Blancas 10 To 60 nm Offshore-
243 AM PST Thu Jan 4 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in San Francisco has cancelled the
Small Craft Advisory.

Winds have fallen below criteria.

$$

PZZ545-041845-
/O.EXP.KMTR.SC.Y.0001.000000T0000Z-180104T1100Z/
/O.CON.KMTR.SC.Y.0002.180105T0500Z-180105T1100Z/
Point Reyes To Pigeon Point To 10 nm-
243 AM PST Thu Jan 4 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 3 AM PST FRIDAY...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS
MORNING...

* WINDS...South 15 to 25 kt.

* SEAS...6 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ565-041845-
/O.EXP.KMTR.SC.Y.0003.000000T0000Z-180104T1100Z/
/O.CON.KMTR.SC.Y.0004.180105T0500Z-180105T1100Z/
Point Pinos To Point Piedras Blancas To 10 nm-
243 AM PST Thu Jan 4 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 3 AM PST FRIDAY...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS
MORNING...

* WINDS...Southeast 15 to 25 kt.

* SEAS...6 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ570-041845-
/O.CON.KMTR.SC.Y.0001.000000T0000Z-180105T1100Z/
Point Arena To Point Reyes 10 To 60 nm Offshore-
243 AM PST Thu Jan 4 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY...

* WINDS...South 15 to 25 kt.

* SEAS...7 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ571-041845-
/O.CON.KMTR.SC.Y.0002.000000T0000Z-180105T1100Z/
Point Reyes to Pigeon Point 10 To 60 nm Offshore-
243 AM PST Thu Jan 4 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY...

* WINDS...South 15 to 25 kt.

* SEAS...6 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ575-041845-
/O.CON.KMTR.SC.Y.0002.180104T2300Z-180105T1100Z/
Pigeon Point to Point Pinos 10 To 60 nm Offshore-
243 AM PST Thu Jan 4 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM PST FRIDAY...

* WINDS...South 15 to 25 kt.

* SEAS...7 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ540-041845-
/O.CON.KMTR.SC.Y.0001.000000T0000Z-180105T1100Z/
Point Arena To Point Reyes To 10 nm-
243 AM PST Thu Jan 4 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY...

* WINDS...Southeast 15 to 25 kt with gusts up to 30 kt.

* SEAS...6 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jan 3, 1:51 PM PST, 38 minutes earlier.

Area forecast discussion, Jan 3, 1:51 PM PST, 38 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
151 PM PST Wed Jan 3 2018

.SYNOPSIS...Look for showers to impact the region through tonight
with the potential for a thunderstorm or two this afternoon. Showers
will diminish, yet linger across the region on Thursday with another
round of widespread rainfall likely Thursday night into Friday,
especially across the North Bay. Dry weather conditions look to
develop through much of the weekend with additional rainfall likely
early next week.

&&

.DISCUSSION...as of 01:51 PM PST Wednesday...A mid/upper level
low around 500 miles west of the San Francisco Bay Area continues
to advect moisture and widespread showers across the region this
afternoon. Most thunderstorm activity has remained offshore so far
today, yet cannot rule out an isolated thunderstorm or two
through the afternoon and early evening given the unstable
atmosphere associated with this system. Rainfall amounts have
generally been light to moderate so far, yet brief moderate
rainfall is likely to produce amounts of 0.10" to 0.25" for most
urban locations. Isolated higher amounts are likely along the
coastal ranges. With this said, the North Bay may actually see
less rainfall today than the Central Coast.

Showers are then likely to linger into the overnight and early
Thursday morning ahead of our next weather system. The models are in
decent agreement with another mid/upper level trough rotating inland
late Thursday into Friday morning. At this point, the latest
thinking is that this system will likely bring more widespread
rainfall to the North Bay with diminishing amounts south of San
Francisco. However, cannot rule out lingering showers as far south
as the Monterey Bay Region on Friday morning. Outside of today's
rainfall, additional amounts across the North Bay are expected to be
upwards of 1.00" in the valleys to potentially around 2.00" in the
mountains/hills. To the south of San Francisco, additional amounts
beyond today are likely to be in the 0.10" to 0.25" range with
locally higher totals in the coastal ranges. Look for drying from
north to south during the day Friday with the potential for lingering
showers.

Dry weather conditions are likely for the upcoming weekend as a weak
short-wave ridge builds in between the exiting system and our next
that will arrive sometime early next week. The ECMWF is quicker to
bring in widespread rainfall as early as Monday morning while the
GFS remains about 24 hours slower. Regardless, both models do show
widespread rainfall from early next week into midweek with the
potential for a deeper moisture tap. In addition, with the current
projection of the mid/upper level system, could see breezy to windy
conditions as the storm pushes inland. Will have to closely monitor
in the coming days.

&&

.AVIATION...as of 9:25 AM PST Wednesday for 18Z Wednesday TAFs.
Made minor adjustments to previous taf regarding timing of precip
and lowering of cigs. Echoes are starting to increase off the
coast, but will take some time for lower levels to moisten. Virga
seems likely initially. Better chance for MVFR cigs and rain this
afternoon through early tonight then transitioning to showers/VCSH
late tonight.  Winds will increase a little as well.

Vicinity of KSFO...Mid-high level cigs with some mist/haze of 4-6
sm through this afternoon. Rain chc increase with wet runways
after 20Z this afternoon.

SFO Bridge Approach...Similar to KSFO.

Monterey Bay Terminals...Precip knocking on the doorstep. Showers
increasing through the day with MVFR developing.

&&

.MARINE...as of 09:23 AM PST Wednesday...Southerly winds will
increase through the day as a storm system approaches the region.
These winds will bring locally hazardous  conditions in the form
of steep fresh swell. In addition, this  storm system will also
bring a slight chance of thunderstorms  later Wednesday. Northwest
winds return by this weekend.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .Tngt...SCA...Pt Reyes to Pigeon Pt 0-10 nm from 9 PM until 3 AM
             SCA...Pigeon Pt to Pt Pinos 0-10 nm from 9 PM until 3 AM
             SCA...Pt Pinos to Pt Piedras Blancas 0-10 nm from 9 PM until 3 AM
             SCA...Pt Arena to Pigeon Pt 10-60 nm
             SCA...Pt Arena to Pt Reyes 0-10 nm

&&

PUBLIC FORECAST: RGass
AVIATION: MM
MARINE: MM

Visit us at www.weather.gov/sanfrancisco

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayarea

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 3, 2:14 AM PSTSmall Craft AdvisoryMTR43 hr
Jan 3, 2:29 PM PSTSmall Craft AdvisoryMTR24 hr

Nearby

Small Craft Advisories in California, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.